Archived

This topic is now archived and is closed to further replies.

grn93

Oily Skin On Retin-A Cream 0.05%

5 posts in this topic

Hi, I'm two months after the acute course, now I use Retin a cream 0.05%. After the first use, I noticed that my skin becomes oily. What to do? Thank you!


Never give up ;)


Share this post


Link to post
Share on other sites

Creams are probably drying out your skin ..the result is more oil production.

Share this post


Link to post
Share on other sites

How can I continue after accutane? I already see the first signs of relapse and do not want acne to come back!


Never give up ;)


Share this post


Link to post
Share on other sites

Try to use it every other day or so... let your skin breath

Don't over wash( wash ocne a day, use a gel cleanser is gentler).....scrub once a week only (sugar and water)

If you feel your skin oily rinse with water not cold not hot.

Share this post


Link to post
Share on other sites

If your skin is really oily the cream may be drying out your skin, like one poster said. If you notice any irritation, you should cut back your usage and always remember to moisturize. That may sound weird because your skin is already oily, but oily skin can de due to dry skin, and when the skin is excessively dry, the sebaceous glands can go into a bit of overdrive and produce more oil as a way to compensate. Thus, hydrating the skin when on retina is important.

Share this post


Link to post
Share on other sites